# SDR FDEA200812015027

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516314111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG W/W SHEAR TIE AT STA 312 BETWEEN STR 24R - 25R IS CRACKED AT BOTTOM HOLE.  REMOVED FASTENERS A ND CUT OUT SHEAR TIE IAW B727 SRM 51-30-2 AND 53-10-4 FIG 15.  REPAIRED NLG W/W SHEAR TIE AT BS 312 BETWEEN STR 24R AND STR 25R IAW B727 SRM 53-10-4 FIG 15.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED SHEAR TIE, REPAIR IAW B727 SRM 51-30-2 AND 53-10-4 FIG 15.
